# SDR 95ZZZX1274

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8248J
- Make and model: Piper PA60601
- Aircraft serial: 6527962140
- Engine: Lyc IO540S1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN IN-FLIGHT, ACFT LANDED.  REMOVED AND REPLACED ENGINE, CAUSE FOR FAILURE UNKNOWN AT THIS TIME.
